# SDR ASAA2015100313301

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,296 hours, 9,407 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006394
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 23,018 hours, 6,974 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEN 2 SOURCE OFF LIGHT ILLUMINATED AT FL300 IN DESC FOLLOWED QRH.  DID NOT RESET. STARTED APU PUT ON THE BUS.  ACFT GROUNDED. SWAPPED GCU'S AND RAN NR 2 ENGINE GEN WOULD NOT COME ON LINE.  IDG FAULT LIGHT ON GCU. CLEARED FAULTS AND RETURNED GCU'S TO ORIGINAL LOCATIONS.  PERFORMED AMM TASK 24-11-11-090-801C3, NO DEFECTS NOTED. REPLACED NR 2 IDG REF AMM 24-11-11, LEAK CHECK AND OPS TEST GOOD.
